# SDR A6WA200440102

- Difficulty date: July 17, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SILL SUPPORT ANGLE AT FS 621 RBL 45 IS CRACKED.  PERFORMED A MAJOR REPAIR BY TRIMMING OUT CRACKED AREA OF SUPPORT AGNLE AND INSTALLING REPAIR ANGLE P/N 601R53-61-117-4 IAW BOMBARDIER REO 601R-53-61-117 REV B.  (M)
